# SDR 95ZZZX6510

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4493X
- Make and model: Bolkms BK117A3
- Aircraft serial: S7038
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Compass
- Part number: 40205773
- Condition: Errors
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPASS SYSTEM GIVING ERRONEOUS HEADING INDICATION.  ALSO, NR 2 RMI COMPASS WAS INOPERATIVE TO SLAVING MODE.
